# SDR R61A201711120876

- Difficulty date: November 12, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17067115001
- Condition: Corroded
- Location: Fuselage
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION AT FORWARD CARGO DOOR CUT-OUT FLOOR STRUCTURE. MAINTENANCE REMOVED AND REPLACED DOUBLER IAW SRM 51-43-04. AIRCRAFT REMAINS OUT OF SERVICE HEAVY CHECK COMPLETION.
